# SDR AALA20100814TUL02

- Difficulty date: August 13, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- Aircraft time: 48,984 hours, 16,575 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ANC - CREW REPORTED SMOKE ODOR IN CABIN COMING FROM FORWARD GALLEY OVEN.  EMERGENCY DECLARED RETURNED ANC LANDED WITHOUT INCIDENT.  REPLACED FIRST CLASS GALLEY OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
